Jump to content

Tapering Wellbutrin Help


Irish63

Recommended Posts

I hope a tapering question is okay? My physicians assistant never even called me back. I went back  on last weekend because things got pretty severe for me. I do not want to be on this med. Weight loss is the normal I have read, I have gained almost 8 lbs in a month. Headaches, stomach pain, no sleep and I am not myself. My lows are bad.  This is nuts. I have plenty of tabs and am willing to go as slow as necessary. Mega Mega frustrated here. 

Link to comment
Share on other sites

Since I have not had any experience with Wellbutrin, I cannot really offer anything helpful but I do hope you find a tapering schedule that achieves the best possible outcome.  I have tapered from different antidepressants.  Some of those processes have been easy and some hard.  Hopefully, members here with personal experience with Wellbutrin will see you post and respond to it.  Best to you!

Link to comment
Share on other sites

You should definitely try to get back with your PA.  We cannot give medical advice here, just relate our own experiences.  I was on about 400mg daily of Welbutrin at one point and had to taper myself off due to consistent tremors, regular rages, and when I missed a dose I would get severe headaches.

I am on a combo of Hydroxyzine (anxiety) and Effexor (depression). I have yet to find an effective dose for the Effexor, but at least it is not giving me the fits that Welbutrin did. 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...